# SDR CALA2018101502114

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 82,697 hours, 26,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-6352) MAIN AFT CABIN FLOOR SUPPORT BEAM STA 1640, AT APPROX. BL 0 TO RBL 54, HAS CORROSION ON MULTIPLE AREAS, 16-4  REFN/R0025794 CABIN FLOORBEAM AT STA 1640BLO TO RBL 54 CORROSION FOUND OUT OF LIMITS IAW SRM 53-00-51-A1 FIG 101. L=2,W=2,D=.080, REMOVED EXISTING REPAIR AND ACCOMPLISHED PERMANENT REPAIR TO FLOORBEAM STA 1640 LBL 8 TO RBL 69 IAW SRM 53-00-51-R8. THI S IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON PECTED. PAPER N/R 0025794. WORK WAS ACCOMPLISHED.
